# SDR ASOA2012091802231

- Difficulty date: August 23, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 24,370 hours, 22,317 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOORBEAM CAP HAS AREAS OF CORROSION FROM FS 409.00 TO FS 409+96 LBL 9.   REMOVED LIGHT SURFACE CORROSION .003" MAX MATERIAL REMOVED.  FOUND TO BE WITHIN LIMITS IAW REO 601R-53-00-005.  THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW SOP 5702.
